# SDR AALA201801289002

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 9,923 hours, 3,676 cycles
- System (JASC): 2565 · Escape Slide
- Part: Barrel Nut
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOUNT BOLT,  BARREL NUT DAMAGED ON THE L1 DOOR SLIDE, AT THE 9 O'CLOCK POSITION WHEN THE DOOR IS OPENED.  REPLACED THE BARREL NUT.
